Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


What are the symptoms of the end of Aides?
Nov 19, 2015

My brother was diagnosed with HIV back in 1991. In 2004 he was told he had full blown aides. Recently he has become confused and unstable, he falls a lot. Could he be near death?

Response from Dr. Young

Hello and thanks for posting.

People who were once diagnosed with AIDS, but who have access to and take medications have an excellent prognosis.

It's really difficult for me to tell you about your brother's prognosis, or current diagnosis, as there are many things that can cause mental status changes and confusion.

I'd suggest reaching out to your brother's care providers to find out more about what's going on and how you can be of assistance.

Best of health to you and him, BY


Previous
PROTINE POWDER IS GOOD FOR CD4
Next
need your opinion Dr Young

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement